# SDR DALA1105119855

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1245 L3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMP CANTED FRAME STA 1245 AT LONGERON 3L, 4EA FASTENER HOLES ARE MISDRILLED.  REMOVED APPROX 12" OF L3L PERFORMED DETAILED VISUAL INSP USING 10X MAGNIFYING GLASS NDT SPM 09-10-06 HFEC INSP CUTOUT IAW NDT SPM 06-10-01.001, A2700.  NO INDICATIONS NOTED, FABRICATED LONGERON.   ALODINED, PRIME & INSTALLED IAW SRM 51-30-5, 51-10-4, 51-10-3, 51-10-2, & 53-02, FIG 18.  REQUIRED INSPECTION COMPLETED.
